Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

bb69

Veteran Member
  • Total Reviews

    0
  • Content Count

    95
  • Joined

  • Last visited

Community Reputation

0 Neutral

About bb69

  • Rank
    Junior Member

Profile Information

  • Location
    Australia
  1. I'm about 4 months in to my course, and I would be completely clear if it weren't for these weird red bumps coming up... They aren't pimples (at least I don't think they are), they just sort of appear like a red mark from an old zit, but then they get darker and raised and if I touch them they feel kinda hard. I had a really small one come up like a month ago and it still hasn't gone away (although it is fading), and the other day a bigger one just started forming on the other side of my face, I
  2. My lips, although they've been a lot better since someone here suggested lysine suppliments (they used to crack a lot). It also sucks not being about to drink. I've also been really tired lately but I'm not sure if thats because of roaccutane
  3. Okay so I'm just under way through my cummulitive dose & basically completely clear. I might have a small IB soon (just got upped to 60mg) but I've only had about 2 tiny pimples in the past month, so I guess you could say it's going pretty well. So my question is does this mean I have a higher chance of staying clear than someone who continued to break out until the end or even after their course finished? I'm guessing there aren't really actual statistics on this, so for those who finished
  4. Ok a quick bump, thankyou kristen rae for the lysine suggestion, they've completely gone away! If anyone is having this problem I definitely recommend lysine suppliments
  5. Thanks very much for your help guys. I went to the chemist and he suggested betadine because he thought it might be a little infected because it's slightly red, I told him that it's red because it's chapped but he said to try it anyway. So I did and now they're worse lol. So I'm going to try for these Lysine capsules & constantly put vaseline on my lips.
  6. I don't think we have aquaphor in Aust so I'll go to a chemist & ask what is good. Thanks for your help guys.
  7. Just don't do it. Statiscally most people don't get an IB and like you said you could get taken off it. To be honest I actually thought erythmycin was one of the antibiotics that you could take with accutane but your derm is the trained professional and you should listen to her. She knows what she's doing.
  8. Hey everyone, so I've been on roaccutane for about 3 & a half months, everything's going well (basically clear) except about 2 months in to it i started getting sores/cracks on the corners of my mouth. Sometimes theres only one on one corner and sometimes on both, but there's ALWAYS at least one. They sometimes really hurt I searched online & read that this can sometimes be a vit B2 defficiency, so I started taking a 'performance' multivitamin that has 30 mg of vit b2 (but no vit a) wh
  9. I'm pretty sure that's normal. For some people they don't even start losing hair until after they stop the treatment. It should stop soon. If you're worried talk to your derm about it
  10. ditto Same. I know they're trying to be nice but I'd rather they just pretend I don't have it. I'm always worried that my acne will get worse again and they will think 'oh his acne is back'
  11. Oh wow I didn't know that was a side effect of accutane & I was wondering why I've been tired lately. The other day I slept like 10 hours and it was some kind of record for me. I haven't had headaches or any changes to my mood though, luckily.
  12. I use the Trishave one & definitely recommend it. It's REALLY light, non-greasy and SPF 30. It's marketed towards men but it's unscented so if you're a girl you can still use it. You can find it in the men's shaving section of Woolworths stores. It's never broken me out and I'm on roaccutane and it has never irritated my skin either.
  13. Abount 3 months in to a 7 month course So far: A No pimples at all atm (knocks on wood), and when I do get the occasional pimple it goes away in about a day or two (will leave a read mark though), only side effect is dry lips It just sucks that my red marks are taking ages to fade, they never took this long before.
  14. I'm pretty sure herpes don't look like pimples (at least they didn't in the pics they showed us in health class to scare us from sex). They're like blisters and they flare up, go away and then come back from what I remember. I wouldn't use salyicylic acid... They're probably one of the things Cementti posted, maybe you've always had them and just never noticed or something? It would be best to see a doctor but I doubt it's herpes.
  15. I'm pretty sure that was in my roaccutane booklet as a possible symptom (I already lost it so I can't check for you sorry lol), and I've read of other people being worried about it here. I think it's 'normal' but you might wanna call your derm to make sure.
×